View Full Version : Feeling agitated boredom


Grantiou
10-20-16, 12:13 AM
Hey again :),

I'm having this issue with Vyvanse. While my concentration generally has improved, when the day comes to an end I feel my depression has been amplified but not the regular melancholic "can kind of distract myself" kind!. It feels like I'm bored, seriously bored. I mean i'd usually probably be massively bored because that's pretty much my entire life, but it feels like its a boredom that can't be distracted from, that claws at my insides telling me to do something but at the same time thinking that everything is not worth doing because it wont help.

Pre-vyvanse I pretty much felt bored a lot, but while unpleasantness, it didn't feel intractable. I could distract myself by flooding my environment with lots of stimuli and then scroll on my phone. the intractable kind did hit me naturally sometimes but it was biweekly not nightly haha. Some day's its a slow ride down to this feeling but sometimes it can be expedited if I was focusing on something for a while and when i'm finished and its close to the end of the night the feeling of sudden boredom if overwhelming. Sometimes I can delay this feeling by a top up dose, but its a no win situation. If I take it too early I'll still be hit with the truck several hours before bed but if I take it to late, sleeping might as well be like winning the lottery.

Unless my life suddenly becomes interesting, the feeling its pretty unacceptable. Has anyone else experienced this?! and if you have, what to do about it?

scsams
10-20-16, 02:19 AM
Hey there, Grantiou,

How long have you been taking Vyvanse, and when did you begin to notice this side effect? I ask because I experienced something similar, though I don't think quite the same.

After I had been on Vyvanse for 7-10 days I noticed feeling trapped in my body, like everything was tight, and I needed to move, or focus my attention, but simultaneously felt so overwhelmed I could do nothing; all this led to me feeling an immense frustration both physically and mentally. The frustration consumed me at times, making me feel like I was a pressurized bottle ready to burst; I worried I would go off on someone if they even tried to talk to me during the mid-late afternoons.

It doesn't sound like you experience that same kind of frustration, one that feels like a rage ready to bubble over at any moment. But, if you do, I would highly recommend switching medications. Switching meds may be a consideration to take even if you don't share that rage-frustration. Honestly, the best thing you could do is ask your shrink if it's something that seriously upsets your quality of existence.

Anyway, I hope that's helpful in some way.

- S

Grantiou
10-20-16, 05:52 AM
Its not so much anger for me, Just a feeling I should do everything and nothing and its frustrating hahah....I naturally feel it occasionally but now vyvanse has caused it to happen every time it wares off and i'm not doing something interesting.

However, right now I decided to play dragon age inquisition and because its interesting I don't feel the unpleasantness but games that interest me are few and far between and same goes for most entertainment, so the times i used to fill with scrolling articals and reading fb and playing a mostly uninteresting reruns on my computer, have a tendency to feel extremely unpleasant but because of comorbid conditions and lack of a social life, those are my only options so there's no escape.

Last couple days, I resorted to red wine to bring down the feeling of frustrated boredom (i've always had a mildly unhealthy relationship to alcohol) but because i'm trying to lose weight, I can't even drink much. So it only helped for a couple hours hahah

Lucky I'm distracted now. I'm going to talk to my psychiatrist about it my next appointment but i'm curious if other people understand and what they did. I'm also starting to be concerned because I've found such success at focusing on things i could never do before. Writing long pieces used to be a pipe dream and I'd give up .. start writing bs and say "well, good enough" and proof reading, you could forget that :P. It's kind of hell thinking that I might have to choose between being functional or being comfortable :/

Hope you have better luck :P
Oh, I forgot to mention.. this is month 3 on vyvanse.

C15H25N3O
10-20-16, 06:00 AM
it sounds like you experience dysphoria. Did you ever try to take some milligrams less of Vyvanse instead of taking a top up dose and do you have breaks all over the day?

Grantiou
10-20-16, 06:12 AM
I've taken half doses on some days, Just to see if it helped... Which it did but the concentration did suffer a tad. Umm yesterday I didn't take it at all and I did feel back to my version of "normal" actually I think the break I had yesterday is why I don't feel so bad today on vyvanse? My doctor didn't tell me to take "drug holidays" like some people get told but I think that could help too. I find the feeling is dose dependent and gets worse with consecutive days on vyvanse.

Whats funny as its caused hypersomnia too (contradictory I know!!) When it wares off I pass out for a good 12 hours. Waking up feel more groggy than It was prevyvanse... I'm experiencing weird things :P

C15H25N3O
10-20-16, 09:43 AM
I did not mean half the dosage but e.g. if you take 50mg to try 45mg or 47mg.

Or just a little bit less as the capsules dosages should only hit 1/10 of the users
sweetspots. 1/10 because IMHO it should be fine-adjusted by milligrams not 10mg.

I also experience sometimes being "amphe-burnt" and staying off the capsules
for single days helps a lot and there is still some LIS-a left in my body for 4 days.

For how long do you take it if you experience hypersomnia? it affected me only
over the first two months when I also felt groggy the next morning.

I think amphetamines can confuse the circadian a lot if someone is not used to.